Busca avançada
Ano de início
Entree

Daciberg Lima Gonçalves

CV Lattes ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Instituição-sede da última proposta de pesquisa)
País de origem: Brasil

possui graduação em Bacharel Em Matemática pela Universidade de São Paulo (1970), graduação em Engenheiro Eletronico pela Universidade de São Paulo (1973), mestrado em Matemática pela Universidade de São Paulo (1972) e doutorado em Matemática - University of Rochester (1977). Atualmente é professor titular da Universidade de São Paulo. Tem experiência na área de Matemática, com ênfase em Topologia Algébrica, atuando principalmente nos seguintes temas: teoria de nielsen de ponto fixo e coincidencia, teoria de homotopia, tranças, revestimentos. (Fonte: Currículo Lattes)

Auxílios à pesquisa
Bolsas no país
Bolsas no Exterior
Apoio FAPESP em números * Quantidades atualizadas em 08/08/2020
Colaboradores mais frequentes em auxílios e bolsas FAPESP
Contate o Pesquisador

Este canal da BV/FAPESP deve ser utilizado tão somente para mensagens, referentes aos projetos científicos financiados pela FAPESP.


 

 

 

 

Palavras-chave utilizadas pelo pesquisador
Publicações resultantes de Auxílios e Bolsas sob responsabilidade do(a) pesquisador(a) (67)

(Referências obtidas automaticamente do Web of Science e do SciELO, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores)

Publicações60
Citações111
Cit./Artigo1,9
Dados do Web of Science

BERTOLIM, MARIA ALICE; MELLO, MARGARIDA PINHEIRO; REZENDE, KETTY ABAROA DE. Poincare-Hopf and Morse inequalities for Lyapunov graphs. Ergodic Theory and Dynamical Systems, v. 25, n. 1, p. 1-39, . (01/04597-4, 02/10246-2, 00/05385-8)

GOLASINSKI, MAREK; GONCALVES, DACIBERG LIMA. HOMOTOPY TYPES OF ORBIT SPACES AND THEIR SELF-EQUIVALENCES FOR THE PERIODIC GROUPS Z/a x (Z/b xT(n){*}) AND Z/a x (Z/a x O-n{*}). Journal of Homotopy and Related Structures, v. 1, n. 1, p. 29-45, . Citações Web of Science: 7. (00/05385-8)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. Classification of the virtually cyclic subgroups of the pure braid groups of the projective plane. Journal of Group Theory, v. 13, n. 2, p. 277-294, . Citações Web of Science: 5. (04/10229-6)

HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a cone over an odd dimensional manifold. JOURNAL OF GEOMETRY AND PHYSICS, v. 61, n. 3, p. 624-657, . Citações Web of Science: 9. (09/15145-9, 08/57607-6)

BERTOLIM, M. A.; DE REZENDE, K. A.; MANZOLI NETO, O.; VAGO, G. M.. On the variations of the Betti numbers of regular levels of Morse flows. Topology and its Applications, v. 158, n. 6, p. 761-774, . Citações Web of Science: 3. (09/05934-6, 07/06896-5, 08/57607-6)

BIASI, CARLOS; MAQUERA, CARLOS. A NOTE ON OPEN 3-MANIFOLDS SUPPORTING FOLIATIONS BY PLANES. Proceedings of the American Mathematical Society, v. 140, n. 3, p. 961-969, . Citações Web of Science: 0. (09/17493-4, 08/57607-6)

GOLASINSKI‚ M.; GONÇALVES‚ D.L.. On automorphisms of split metacyclic groups. MANUSCRIPTA MATHEMATICA, v. 128, n. 2, p. 251-273, . (00/05385-8)

GONÇALVES‚ D.; RANDALL‚ D.. Self-coincidence of mappings between spheres and the strong Kervaire invariant one problem. COMPTES RENDUS MATHEMATIQUE, v. 342, n. 7, p. 511-513, . (04/10229-6)

GONÇALVES‚ D.L.. The Borsuk-Ulam theorem for surfaces. Quaestiones Mathematicae, v. 29, n. 1, p. 117-123, . (04/10229-6)

GONÇALVES‚ DL; LIBARDI‚ A; MANZOLI, O. Some results on vector bundle monomorphisms. Algebraic and Geometric Topology, v. 7, p. 829-843, . (04/10229-6)

BERTOLIM‚ M.A.; REZENDE‚ K.A.; NETO‚ O.M.; VAGO‚ G.M.. Isolating blocks for Morse flows. Geometriae Dedicata, v. 121, n. 1, p. 19-41, . (04/10229-6)

CARREIRA ANDRADE, MARIA GORETE; GAZON, AMANDA BUOSI; DE LIMA, AMANDA FERREIRA. On certain homological invariant and its relation with Poincare duality pairs. ALGEBRA & DISCRETE MATHEMATICS, v. 25, n. 2, p. 177-187, . Citações Web of Science: 0. (12/24454-8)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. Fixed points of n-valued maps, the fixed point property and the case of surfaces-A braid approach. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 29, n. 1, SI, p. 91-124, . Citações Web of Science: 2. (12/24454-8)

GONCALVES, DACIBERG L.; RANDALL, DUANE. Coincidence and self-coincidence of maps between spheres. Journal of Fixed Point Theory and Applications, v. 19, n. 2, p. 1011-1040, . Citações Web of Science: 0. (12/24454-8, 08/57607-6)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN; OCAMPO, OSCAR. Almost-crystallographic groups as quotients of Artin braid groups. Journal of Algebra, v. 524, p. 160-186, . Citações Web of Science: 1. (12/24454-8, 14/50131-7, 16/24707-4, 16/50354-1)

MONTALDO, STEFANO; ONNIS, IRENE I.; PASSAMANI, APOENA PASSOS. Biharmonic constant mean curvature surfaces in Killing submersions. JOURNAL OF GEOMETRY AND PHYSICS, v. 133, p. 91-101, . Citações Web of Science: 0. (16/24707-4)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. Fixed points of n-valued maps on surfaces and the Wecken property-a configuration space approach. SCIENCE CHINA-MATHEMATICS, v. 60, n. 9, p. 1561-1574, . Citações Web of Science: 2. (12/24454-8)

GONCALVES, DACIBERG LIMA; NASYBULLOV, TIMUR. On groups where the twisted conjugacy class of the unit element is a subgroup. COMMUNICATIONS IN ALGEBRA, v. 47, n. 3, p. 930-944, . Citações Web of Science: 0. (12/24454-8)

LIBARDI, ALICE K. M.; SHARKO, VLADIMIR V.. FUNCTIONS AND VECTOR FIELDS ON C(CPn)-SINGULAR MANIFOLDS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 46, n. 2, p. 697-715, . Citações Web of Science: 0. (12/24454-8)

COELHO, FRANCIELLE R. DE C.; DOS SANTOS, EDIVALDO L.. (H, G)-coincidence theorems for free G-spaces. Topology and its Applications, v. 206, p. 158-165, . Citações Web of Science: 0. (12/24454-8, 13/10353-8)

GONCALVES, D.; SKOPENKOV, A.. A USEFUL LEMMA ON EQUIVARIANT MAPS. HOMOLOGY HOMOTOPY AND APPLICATIONS, v. 16, n. 2, p. 307-309, . Citações Web of Science: 0. (08/57607-6)

DE MATTOS, DENISE; PERGHER, PEDRO L. Q.; DOS SANTOS, EDIVALDO L.; SINGH, MAHENDER. Zero sets of equivariant maps from products of spheres to Euclidean spaces. Topology and its Applications, v. 202, p. 7-20, . Citações Web of Science: 4. (12/24454-8, 13/24845-0, 13/10353-8)

LIBARDI, ALICE K. M.; SHARKO, VLADIMIR V.. FUNCTIONS AND VECTOR FIELDS ON C(CPn)-SINGULAR MANIFOLDS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 46, n. 2, p. 697-715, . Citações Web of Science: 0. (12/24454-8)

COELHO, FRANCIELLE R. DE C.; DOS SANTOS, EDIVALDO L.. (H, G)-coincidence theorems for free G-spaces. Topology and its Applications, v. 206, p. 158-165, . Citações Web of Science: 0. (12/24454-8, 13/10353-8)

BARRETO, A. P.; FENILLE, M. C.; HARTMANN, L.. Inverse mapping theorem and local forms of continuous mappings. Topology and its Applications, v. 197, p. 10-20, . Citações Web of Science: 0. (12/24454-8)

CARREIRA ANDRADE, MARIA GORETE; CAMPELLO FANTI, ERMNIA DE LOURDES; FEMINA, LIGIA LAIS. On Poincare duality for pairs (G,W). OPEN MATHEMATICS, v. 13, p. 363-371, . Citações Web of Science: 1. (12/24454-8)

MARTINS, SERGIO TADAO. Diagonal approximation and the cohomology ring of torus fiber bundles. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 25, n. 3, p. 493-530, . Citações Web of Science: 1. (13/21394-7, 13/07510-4)

ARRAUT, JOSE L.; MARTINS, LUCIANA F.; SCHUETZ, DIRK. On singular foliations on the solid torus. Topology and its Applications, v. 160, n. 13, p. 1659-1674, . Citações Web of Science: 0. (10/00849-8, 08/57607-6)

GOLASINSKI‚ M.; GONÇALVES‚ D.L.. On automorphisms of split metacyclic groups. MANUSCRIPTA MATHEMATICA, v. 128, n. 2, p. 251-273, . (00/05385-8)

GONÇALVES‚ D.; RANDALL‚ D.. Self-coincidence of mappings between spheres and the strong Kervaire invariant one problem. COMPTES RENDUS MATHEMATIQUE, v. 342, n. 7, p. 511-513, . (04/10229-6)

GONÇALVES‚ D.L.. The Borsuk-Ulam theorem for surfaces. Quaestiones Mathematicae, v. 29, n. 1, p. 117-123, . (04/10229-6)

GONÇALVES‚ DL; LIBARDI‚ A; MANZOLI, O. Some results on vector bundle monomorphisms. Algebraic and Geometric Topology, v. 7, p. 829-843, . (04/10229-6)

BERTOLIM‚ M.A.; REZENDE‚ K.A.; NETO‚ O.M.; VAGO‚ G.M.. Isolating blocks for Morse flows. Geometriae Dedicata, v. 121, n. 1, p. 19-41, . (04/10229-6)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. Minimal generating and normally generating sets for the braid and mapping class groups of D-2,S-2 and RP2. MATHEMATISCHE ZEITSCHRIFT, v. 274, n. 1-2, p. 667-683, . Citações Web of Science: 0. (08/57607-6, 09/54745-1)

BERTOLIM, MARIA ALICE; MELLO, MARGARIDA PINHEIRO; REZENDE, KETTY ABAROA DE. Poincare-Hopf and Morse inequalities for Lyapunov graphs. Ergodic Theory and Dynamical Systems, v. 25, n. 1, p. 1-39, . (01/04597-4, 02/10246-2, 00/05385-8)

HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a cone over an odd dimensional manifold. JOURNAL OF GEOMETRY AND PHYSICS, v. 61, n. 3, p. 624-657, . Citações Web of Science: 9. (09/15145-9, 08/57607-6)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. THE LOWER CENTRAL AND DERIVED SERIES OF THE BRAID GROUPS OF THE SPHERE. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 361, n. 7, p. 3375-3399, . Citações Web of Science: 6. (00/05385-8)

GONCALVES, DACIBERG L.; ANIZ, CLAUDEMIR. The minimizing of the Nielsen root classes. Central European Journal of Mathematics, v. 2, n. 1, p. 112-122, . Citações Web of Science: 3. (00/05385-8)

DE MATTOS, DENISE; DOS SANTOS, EDIVALDO L.. ON NONSYMMETRIC THEOREMS FOR (H, G)-COINCIDENCES. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 33, n. 1, p. 105-119, . Citações Web of Science: 1. (04/10229-6)

GONCALVES, DACIBERG; WONG, PETER. Twisted conjugacy classes in nilpotent groups. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v. 633, p. 11-27, . Citações Web of Science: 24. (00/05385-8)

DE MELO, T.; HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a disc. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 42, n. 1, p. 29-59, . Citações Web of Science: 3. (10/16660-1, 08/57607-6)

GONÇALVES‚ D.L.; SPREAFICO‚ M.; NETO‚ O.M.. The Borsuk-Ulam theorem for homotopy spherical space forms. Journal of Fixed Point Theory and Applications, v. 9, n. 2, p. 285-294, . (08/57607-6)

HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a cone over a sphere. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 93, n. 4, p. 408-435, . Citações Web of Science: 10. (07/05452-6, 08/57607-6)

CASAGRANDE, R.; DE REZENDE, K. A.; TEIXEIRA, M. A.. The Conley index for discontinuous vector fields. Geometriae Dedicata, v. 136, n. 1, p. 47-56, . Citações Web of Science: 0. (02/10246-2, 04/10229-6)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. INCLUSION OF CONFIGURATION SPACES IN CARTESIAN PRODUCTS, AND THE VIRTUAL COHOMOLOGICAL DIMENSION OF THE BRAID GROUPS OF S-2 AND RP2. PACIFIC JOURNAL OF MATHEMATICS, v. 287, n. 1, p. 71-99, . Citações Web of Science: 2. (14/50131-7)

GONCALVES, DACIBERG LIMA; SANKARAN, PARAMESWARAN; STREBEL, RALPH. GROUPS OF PL-HOMEOMORPHISMS ADMITTING NONTRIVIAL INVARIANT CHARACTERS. PACIFIC JOURNAL OF MATHEMATICS, v. 287, n. 1, p. 101-158, . Citações Web of Science: 1. (12/24454-8)

DEKIMPE, KAREL; GONCALVES, DACIBERG. The R infinity property for free groups, free nilpotent groups and free solvable groups. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 46, n. 4, p. 737-746, . Citações Web of Science: 9. (08/57607-6)

GONCALVES, DACIBERG LIMA; MIWA LIBARDI, ALICE KIMIE; PENTEADO, DIRCEU; VIEIRA, JOAO PERES. Fixed points on trivial surface bundles over a connected CW-complex. PUBLICATIONES MATHEMATICAE-DEBRECEN, v. 87, n. 3-4, p. 371-384, . Citações Web of Science: 0. (12/24454-8)

BARRETO, ALEXANDRE PAIVA; GONCALVES, DACIBERG LIMA; VENDRUSCOLO, DANIEL. Free involutions on torus semi-bundles and the Borsuk-Ulam Theorem for maps into R-n. HIROSHIMA MATHEMATICAL JOURNAL, v. 46, n. 3, p. 255-270, . Citações Web of Science: 0. (12/24454-8)

CRABB, M. C.; GONCALVES, D. L.; LIBARDI, A. K. M.; PERGHER, P. L. Q.. Z(2)-bordism and the Borsuk-Ulam Theorem. MANUSCRIPTA MATHEMATICA, v. 150, n. 3-4, p. 371-381, . Citações Web of Science: 0. (12/24454-8)

GONCALVES, DACIBERG L.; SANKARAN, PARAMESWARAN. SIGMA THEORY AND TWISTED CONJUGACY, II: HOUGHTON GROUPS AND PURE SYMMETRIC AUTOMORPHISM GROUPS. PACIFIC JOURNAL OF MATHEMATICS, v. 280, n. 2, p. 349-369, . Citações Web of Science: 4. (12/24454-8)

THEODORO DE LIMA, JULIANA R.; DE MATTOS, DENISE. Ordering homotopy string links over surfaces. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v. 25, n. 1, . Citações Web of Science: 0. (14/08088-7, 10/10807-0, 13/24845-0, 12/24454-8)

GONCALVES, DACIBERG LIMA; MARTINS, SERGIO TADAO; SOARES, MARCIO DE JESUS. The cohomology ring of certain families of periodic virtually cyclic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 27, n. 7, p. 793-818, . Citações Web of Science: 0. (12/24454-8, 13/07510-4, 08/57607-6)

GONCALVES, DACIBERG LIMA; MARTINS, SERGIO TADAO. The cohomology ring of the sapphires that admit the Sol geometry. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 28, n. 3, p. 365-380, . Citações Web of Science: 0. (13/21394-7, 13/07510-4)

DE MATTOS, DENISE; DOS SANTOS, EDIVALDO L.; SOUZA, TACIANA O.. (H, G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, v. 24, n. 4, SI, p. 567-579, . Citações Web of Science: 1. (12/24454-8, 13/24845-0)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN; OCAMPO, OSCAR. A quotient of the Artin braid groups related to crystallographic groups. Journal of Algebra, v. 474, p. 393-423, . Citações Web of Science: 2. (08/58122-6)

MARZANTOWICZ, WACAW; DE MATTOS, DENISE; DOS SANTOS, EDIVALDO L.. Bourgin-Yang versions of the Borsuk-Ulam theorem for p-toral groups. Journal of Fixed Point Theory and Applications, v. 19, n. 2, p. 1427-1437, . Citações Web of Science: 2. (12/24454-8, 13/24845-0, 13/10353-8)

VIANA BEDOYA, NATALIA A.; GONCALVES, DACIBERG LIMA; KUDRYAVTSEVA, ELENA A.. Indecomposable branched coverings over the projective plane by surfaces M with chi(M) <= 0. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v. 27, n. 5, . Citações Web of Science: 0. (12/24454-8)

GOLASINSKI, MAREK; GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. On the homotopy fibre of the inclusion map F-n (X) hooked right arrow Pi(n)(1) X for some orbit spaces X. BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, v. 23, n. 1, SI, p. 457-485, . Citações Web of Science: 1. (12/24454-8, 14/50131-7)

BRASSELET, JEAN-PAUL; MIWA LIBARDI, ALICE KIMIE; RIZZIOLLI, ELIRIS CRISTINA; SAIA, MARCELO JOSE. Cobordism of maps of locally orientable Witt spaces. PUBLICATIONES MATHEMATICAE-DEBRECEN, v. 94, n. 3-4, p. 299-317, . Citações Web of Science: 0. (14/00304-2, 16/24707-4, 15/06697-9)

GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. INCLUSION OF CONFIGURATION SPACES IN CARTESIAN PRODUCTS, AND THE VIRTUAL COHOMOLOGICAL DIMENSION OF THE BRAID GROUPS OF S-2 AND RP2. PACIFIC JOURNAL OF MATHEMATICS, v. 287, n. 1, p. 71-99, . Citações Web of Science: 2. (14/50131-7)

GONCALVES, DACIBERG LIMA; SANKARAN, PARAMESWARAN; STREBEL, RALPH. GROUPS OF PL-HOMEOMORPHISMS ADMITTING NONTRIVIAL INVARIANT CHARACTERS. PACIFIC JOURNAL OF MATHEMATICS, v. 287, n. 1, p. 101-158, . Citações Web of Science: 1. (12/24454-8)

GONCALVES, DACIBERG LIMA; MARTINS, SERGIO TADAO; SOARES, MARCIO DE JESUS. The cohomology ring of certain families of periodic virtually cyclic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 27, n. 7, p. 793-818, . Citações Web of Science: 0. (12/24454-8, 13/07510-4, 08/57607-6)

GONCALVES, DACIBERG LIMA; MARTINS, SERGIO TADAO. The cohomology ring of the sapphires that admit the Sol geometry. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 28, n. 3, p. 365-380, . Citações Web of Science: 0. (13/21394-7, 13/07510-4)

CARREIRA ANDRADE, MARIA GORETE; CAMPELLO FANTI, ERMINIA DE LOURDES. Adapted splittings for pairs (G, W). Topology and its Applications, v. 253, p. 17-24, . Citações Web of Science: 0. (12/24454-8)

DEKIMPE, KAREL; GONCALVES, DACIBERG. The R infinity property for free groups, free nilpotent groups and free solvable groups. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 46, n. 4, p. 737-746, . Citações Web of Science: 9. (08/57607-6)

GONCALVES, DACIBERG; SANKARAN, PARAMESWARAN; WONG, PETER. Twisted conjugacy in free products. COMMUNICATIONS IN ALGEBRA, v. 48, n. 9, . Citações Web of Science: 0. (16/24707-4)

Publicações acadêmicas

(Referências obtidas automaticamente das Instituições de Ensino e Pesquisa do Estado de São Paulo)

ANIZ, Claudemir. Raízes de funções de um complexo em uma variedade. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (98/05641-2

SOARES, Márcio de Jesus. Ações de p-grupos sobre produto de esferas, co-homologia dos grupos virtualmente cíclicos (\'Z IND.a\' X| \'Z IND. b\' )X| Z e [\'Z IND.a\' X| (\'Z IND.b\' X \'Q IND.2 POT. i\' )] X| Z e cohomologia de Tate. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (03/12512-4

Por favor, reporte erros na informação da página do pesquisador escrevendo para: cdi@fapesp.br.
X

Reporte um problema na página


Detalhes do problema: